# SDR SWIA201126198

- Difficulty date: May 5, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 40,143 hours, 33,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING EMERGENCY LIGHT IS OUT.  (FLT 3077)  TIGHTENED HARDWARE FOR BOTH WIRES ON NR 3 OVERHEAD EMERGENCY LIGHT.
